# SDR USAA2012101600014

- Difficulty date: October 8, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 73,249 hours, 32,911 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE1740031
- Part serial: 262
- Condition: Low Pressure
- Location: R2 Door
- Part time: 71,425 hours, 32,084 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC2 CHECK - R2 DOOR OPEN ASSIST CYLINDER READ 0 PSI, UPON AIRCRAFT ARRIVAL.  SERVICED R2 DOOR DAMPER & EMERGENCY OPERATIONS CYLINDER IAW A320 AMM 52-10-00.
